# SDR UPS03440783

- Difficulty date: May 20, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - BS 2180-2200 STR 12L STRINGER CRACKED.  M/D BS 2180-2200 STR 12L REPAIRED AS PER HX RS 53-61-35030 & UPS ENG 'R FILE 747-53-20140.
